# SDR AU960505

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8KCAB
- Engine: Lyc AEIO360H1A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3163212
- Condition: Cracked
- Location: Outer Wing Sys
- Component: 316322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING STRUT FITTINGS (4OFF) PNO 3-1632-1 AND PNO 3-1632-2 CRACKED IN THE CORNER OF THE RECTANGULAR HOLLOW SECTIONS - FOUND DURINGINSPECTION IAW AD/CHA/25 AND SL408 - AIRCRAFT HAS ONLY 103 HOURS TIME SINCE NEW WITH 20 HOURS OF AEROBATIC TIME
